Differential and Integral Equations

Nonexistence of asymptotically free solutions for quadratic nonlinear Schrödinger equations in two space dimensions

Akihiro Shimomura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the asymptotic behavior in time of solutions for the nonlinear Schrödinger equation with the quadratic nonlinearity $\lambda |u|^2$ with $\lambda \in {\mathbb C} \setminus \{ 0 \}$ in two space dimensions is studied. The nonexistence of asymptotically free solutions for this equation is proved.

Article information

Source
Differential Integral Equations, Volume 18, Number 3 (2005), 325-335.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060222

Mathematical Reviews number (MathSciNet)
MR2122723

Zentralblatt MATH identifier
1212.35020

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35P25: Scattering theory [See also 47A40]

Citation

Shimomura, Akihiro. Nonexistence of asymptotically free solutions for quadratic nonlinear Schrödinger equations in two space dimensions. Differential Integral Equations 18 (2005), no. 3, 325--335. https://projecteuclid.org/euclid.die/1356060222


Export citation